# SDR 2008UALA03272

- Difficulty date: June 8, 2008
- Submitted: July 15, 2008
- Operation: Air carrier
- Aircraft: N775UA
- Make and model: Boeing 777222
- Aircraft serial: 26947
- Aircraft time: 51,314 hours, 9,601 cycles
- Engine: Pwa PW4077
- System (JASC): 4900 · Airborne Auxiliary Power Unit (APU) System
- Part: Battery
- Part number: 263BA1011
- Condition: Faulty
- Location: Apu
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

APU BATTERY CHARGING 62 AMPS, POPPED CB.  *S/D*  SUSPECT FAULTY BATTERY AND CHARGER.  REPLACED APU BAT AND CHARGER REF MM 24-31-05 AND 24-31-06.  AC OK FOR SERVICE.
